# SDR 66603

- Difficulty date: November 8, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 20,538 hours, 27,960 cycles
- System (JASC): 3242 · Brake
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 3273
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAXI IN, CAPT EXPERIENCED RT BRAKE PERFORMANCE SPONGY, A/C CONTINUED TO GATE/HANGAR WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED CAPT'S RT BRAKE MASTER CYLINDER AND BLED BRAKES.  OPS CK NORMAL P/N 90-380001-33 S/N 3273 P/N 90-380001-33 (OFF) S/N 3123 (OFF)
